American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Moon Duchin, Hao Liang and Michael Shapiro. Equations in nilpotent groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nguyen Cong Phuc and Igor E. Verbitsky. Quasilinear equations with source terms on Carnot groups. Trans. Amer. Math. Soc. 365 (2013) 6569-6593.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Koberda. Entropy of automorphisms, homology and the intrinsic polynomial structure of nilpotent groups. Contemporary Mathematics 590 (2013) 87-99.
Book volume table of contents   
View Article: PDF

[4] Benjamin Fine and Gerhard Rosenberger. The Classification of One Relator Limit Groups and the Surface Group Conjecture. Contemporary Mathematics 582 (2012) 107-127.
Book volume table of contents   
View Article: PDF

[5] Bruce Kleiner. A new proof of Gromov's theorem on groups of polynomial growth. J. Amer. Math. Soc. 23 (2010) 815-829. MR 2629989.
Abstract, references, and article information   
View Article: PDF

[6] Natàlia Castellana, Juan A. Crespo and Jérôme Scherer. Postnikov pieces and $B\mathbb{Z}/p$-homotopy theory. Trans. Amer. Math. Soc. 359 (2007) 1099-1113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. V. Bludov and A. M. W. Glass. On the variety generated by all nilpotent lattice-ordered groups. Trans. Amer. Math. Soc. 358 (2006) 5179-5192. MR 2238913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nicola Garofalo and Federico Tournier. New properties of convex functions in the Heisenberg group. Trans. Amer. Math. Soc. 358 (2006) 2011-2055. MR 2197446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee. Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005) 355-383. MR 2098099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Patrick Simonetta. An example of a $C$-minimal group which is not abelian-by-finite. Proc. Amer. Math. Soc. 131 (2003) 3913-3917. MR 1999940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. M. W. Glass. Corrigendum to ``Weakly Abelian lattice-ordered groups''. Proc. Amer. Math. Soc. 130 (2002) 925-926. MR 1866011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karel Dekimpe. Hyperbolic automorphisms and Anosov diffeomorphisms on nilmanifolds. Trans. Amer. Math. Soc. 353 (2001) 2859-2877. MR 1828476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. M. W. Glass. Weakly abelian lattice-ordered groups. Proc. Amer. Math. Soc. 129 (2001) 677-684. MR 1801994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Karel Dekimpe and Wim Malfait. A special class of nilmanifolds admitting an Anosov diffeomorphism. Proc. Amer. Math. Soc. 128 (2000) 2171-2179. MR 1664349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter Hilton and Dirk Scevenels. Calculating and interpreting the Mislin genus of a special class of nilpotent spaces. Proc. Amer. Math. Soc. 127 (1999) 3433-3438. MR 1644018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Joseph Roitberg. Rationally equivalent nilpotent groups and spaces. Proc. Amer. Math. Soc. 125 (1997) 41-45. MR 1346986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. B. J. T. Allenby and David Doniz. A free product of finitely generated nilpotent groups amalgamating a cycle that is not subgroup separable. Proc. Amer. Math. Soc. 124 (1996) 1003-1005. MR 1350930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Oleg V. Belegradek. Degrees of unsolvability of first order decision problems for finitely presented groups . Proc. Amer. Math. Soc. 124 (1996) 623-625. MR 1307493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Francis Oger. The direct decompositions of a group $G$ with $G/G'$ finitely generated . Trans. Amer. Math. Soc. 347 (1995) 1997-2010. MR 1282895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Martyn R. Dixon and E. Myron Rigsby. The Sylow $p$-subgroups of semicomplete nilpotent groups . Proc. Amer. Math. Soc. 119 (1993) 341-349. MR 1152977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gregory Cherlin, Dan Saracino and Carol Wood. On homogeneous nilpotent groups and rings . Proc. Amer. Math. Soc. 119 (1993) 1289-1306. MR 1160294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. K. Gupta and N. D. Gupta. Lifting primitivity of free nilpotent groups . Proc. Amer. Math. Soc. 114 (1992) 617-621. MR 1088442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. Y. Tang. On the subgroup separability of generalized free products of nilpotent groups . Proc. Amer. Math. Soc. 113 (1991) 313-318. MR 1081099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carlos R. Videla. On the Mal\cprime cev correspondence . Proc. Amer. Math. Soc. 109 (1990) 493-502. MR 1014647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Roger C. Alperin and Brian L. Peterson. Growth functions for residually torsion-free nilpotent groups . Proc. Amer. Math. Soc. 109 (1990) 585-587. MR 1017843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Francis Oger. Elementary equivalence and profinite completions: a characterization of finitely generated abelian-by-finite groups . Proc. Amer. Math. Soc. 103 (1988) 1041-1048. MR 954980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ursula Martin Webb. The Schur multiplier of a nilpotent group . Trans. Amer. Math. Soc. 291 (1985) 755-763. MR 800261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thomas A. Fournelle. Pseudocomplete nilpotent groups . Proc. Amer. Math. Soc. 88 (1983) 1-7. MR 691267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] D. R. Farkas, A. H. Schofield, R. L. Snider and J. T. Stafford. The isomorphic question for division rings of group rings . Proc. Amer. Math. Soc. 85 (1982) 327-330. MR 656094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2